MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPROSCOPE, GYNECOLOGICAL (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPROSCOPE, GYNECOLOGICAL (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic hernia repair.Event description: the surgeon was using the scissors with monopolar energy.The device did not work when they pressed the pedal.They removed the scissors from the monopolar cord and unplugged the device.A metal piece came out in the area that connects the cord and scissors around the handle.The case was completed with the new device.No patient injury.Product is available for return.Patient status: no patient injury.Intervention: the case was completed with the new device.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection observed that the banana plug was detached.Testing was performed on the event unit which confirmed the complainant¿s experience as the monopolar function did not work.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by banana plug not being attached properly during manufacturing.The probability and criticality of the harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: robotic hernia repair.Event description: the surgeon was using the scissors with monopolar energy.The device did not work when they pressed the pedal.They removed the scissors from the monopolar cord and unplugged the device.A metal piece came out in the area that connects the cord and scissors around the handle.The case was completed with the new device.No patient injury.Product is available for return.Additional information was received via email on 14aug2023 from [name], account manager i, applied medical "the device¿s lot number is 1485379." patient status: no patient injury.Intervention: the case was completed with the new device.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPROSCOPE, GYNECOLOGICAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17425986
Report Number2027111-2023-00540
Device Sequence Number5955598
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)260314(30)01(10)1485379
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1485379
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown